DOI QR코드

DOI QR Code

SENSITIVITY ANALYSIS FOR A SYSTEM OF GENERALIZED NONLINEAR MIXED QUASI-VARIATIONAL INCLUSIONS WITH (A, η)-ACCRETIVE MAPPINGS IN BANACH SPACES

Jeong, Jae-Ug;Kim, Soo-Hwan

  • Published : 2009.11.30

Abstract

In this paper, we study the behavior and sensitivity analysis of the solution set for a new system of parametric generalized nonlinear mixed quasi-variational inclusions with (A, ${\eta$)-accretive mappings in quniformly smooth Banach spaces. The present results improve and extend many known results in the literature.

Keywords

quasi-variational inclusion;sensitivity analysis;resolvent operator;(A,${\eta}$)-accretive mapping

References

  1. R. P. Agarwal, N. J. Huang, and M. Y. Tan, Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions, Appl. Math. Lett. 17 (2004), 345-352 https://doi.org/10.1016/S0893-9659(04)90073-0
  2. S. Dafermos, Sensitivity analysis in variational inequalities, Math. Operat. Res. 13 (1988), 421-434 https://doi.org/10.1287/moor.13.3.421
  3. Y. P. Fang and N. J. Huang, H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces, Appl. Math. Lett. 17 (2004), 647-653 https://doi.org/10.1016/S0893-9659(04)90099-7
  4. H. Y. Lan, Y. J. Cho, and R. U. Verma, On nonlinear relaxed cocoercive variational inclusions involving (A, ${\eta}$)-accretive mappings in Banach spaces, Comput. Math. Appl. 51 (2006), 1529-1538 https://doi.org/10.1016/j.camwa.2005.11.036
  5. R. N. Mukherjee and H. L. Verma, Sensitivity analysis of generalized variational inequalities, J. Math. Anal. Appl. 167 (1992), 299-304 https://doi.org/10.1016/0022-247X(92)90207-T
  6. M. A. Noor, Generalized algorithm and sensitivity analysis for variational inequalities, J. Appl. Math. Stoch. Anal. 5 (1992), 29-42 https://doi.org/10.1155/S1048953392000030
  7. Y. H. Pan, Sensitivity analysis for general quasi-variational inequalities, J. Sichuan Normal Univ. 19 (1996), 56-59
  8. J. W. Peng, On a new system of generalized mixed quasi-variational-like inclusions with (H, ${\eta}$)-accretive operators in real q-uniformly smooth Banach spaces, Nonlinear Anal. 68 (2008), 981-993 https://doi.org/10.1016/j.na.2006.11.054
  9. J. W. Peng and D. L. Zhu, Three-step iterative algorithm for a system of set-valued variational inclusions with (H, ${\eta}$)-monotone operators, Nonlinear Anal. 68 (2008), 139-153 https://doi.org/10.1016/j.na.2006.10.037
  10. R. U. Verma, A-monotonicity and applications to nonlinear variational inclusions, J. Appl. Math. Stoch. Anal. 17 (2004), no. 2, 193-195
  11. D. Zeidler, Nonlinear Functional Analysis and its Applications II: Monotone Operators, Springer-Verlag, Berlin, 1985
  12. H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138 https://doi.org/10.1016/0362-546X(91)90200-K
  13. Y. P. Fang and N. J. Huang, H-monotone operator and resolvent operator technique for variational inclusions, Appl. Math. Comput. 145 (2003), 795-803 https://doi.org/10.1016/S0096-3003(03)00275-3
  14. N. D. Yen, Lipschitz continuity of solution of variational inequalities with a parametric polyhedral constraint, Math. Operat. Res. 20 (1995), 607-708 https://doi.org/10.1287/moor.20.3.695